| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 165-168

Special Issue: Proceedings of IX International Conference "Stochastic Geometry, Convex Bodies, Empirical Measure and Applications to Mechanics and Engineering of Train Transport"

In honour of Professor Marius Stoka on the occasion of his 80th birthday

Guest editor: Denis Bosq (France)


Denis Bosq, Delphine Blanke
      Detection and estimation of jumps in discrete time
      Applied Mathematical Sciences, Vol. 8, 2014, no. 165, 8251-8255
      http://dx.doi.org/10.12988/ams.2014.411912

Lothar Heinrich
      Lower and upper bounds for chord power integrals of ellipsoids
      Applied Mathematical Sciences, Vol. 8, 2014, no. 165, 8257-8269
      http://dx.doi.org/10.12988/ams.2014.411913

D. Barilla, A. Puglisi, E. Saitta
      A Buffon type problem for a lattice with fundamental cell composed by two triangles and two trapeziums
      Applied Mathematical Sciences, Vol. 8, 2014, no. 165, 8271-8278
      http://dx.doi.org/10.12988/ams.2014.411914

D. Barilla, G. Caristi, E. Saitta
      A Laplace type problems for a lattice with cell composed by three quadrilaterals and with maximum probability
      Applied Mathematical Sciences, Vol. 8, 2014, no. 165, 8279-8286
      http://dx.doi.org/10.12988/ams.2014.411915

D. Barilla, G. Caristi, A. Puglisi
      A Buffon-Laplace type problems for an irregular lattice and with maximum probability
      Applied Mathematical Sciences, Vol. 8, 2014, no. 165, 8287-8293
      http://dx.doi.org/10.12988/ams.2014.411916

Uwe Baesel
      Hitting probabilities for random convex bodies and lattices of triangles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 166, 8295-8307
      http://dx.doi.org/10.12988/ams.2014.411917

Uwe Baesel, Andrei Duma
      A Laplace type problem for a lattice of rectangles with triangular obstacles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 166, 8309-8315
      http://dx.doi.org/10.12988/ams.2014.411918

Gian Mario Gianella
      Generalized Fibonacci and Lucas sums from residue classes of the number 3
      Applied Mathematical Sciences, Vol. 8, 2014, no. 166, 8317-8327
      http://dx.doi.org/10.12988/ams.2014.411919

Gioia Failla
      On the (1, 1)-Segre model for business
      Applied Mathematical Sciences, Vol. 8, 2014, no. 166, 8329-8336
      http://dx.doi.org/10.12988/ams.2014.411920

Maria Pettineo
      A Laplace type problem for a lattice with cell composed by two trapezius and a triangle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 166, 8337-8343
      http://dx.doi.org/10.12988/ams.2014.411921

Gaetana Restuccia
      Algebraic models in different fields
      Applied Mathematical Sciences, Vol. 8, 2014, no. 167, 8345-8351
      http://dx.doi.org/10.12988/ams.2014.411922

Franz Streit
      On the appropriate choice of the risk model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 167, 8353-8359
      http://dx.doi.org/10.12988/ams.2014.411923

Gabriele Bardini, Gian Mario Gianella
      On the evolution of the idea of curvature, from Newton to Gauss' theorema egregium
      Applied Mathematical Sciences, Vol. 8, 2014, no. 167, 8361-8376
      http://dx.doi.org/10.12988/ams.2014.411924

Ferdinando Corriere, Rosario Corriere
      An interpretative model to evaluate the delay and emissions in urban traffic flow
      Applied Mathematical Sciences, Vol. 8, 2014, no. 167, 8377-8386
      http://dx.doi.org/10.12988/ams.2014.411925

Agata Zirilli, Angela Alibrandi, Alberto Soraci
      The influence of meteorological factors on the wooded fires in Messina province: a statistical modeling
      Applied Mathematical Sciences, Vol. 8, 2014, no. 167, 8387-8394
      http://dx.doi.org/10.12988/ams.2014.411926

G. Caristi, M. Stoka
      A Buffon-Laplace type problem for an irregular lattice and "body test" rectangle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 168, 8395-8401
      http://dx.doi.org/10.12988/ams.2014.411927

G. Caristi, A. Puglisi, M. Stoka
      A Buffon-Laplace type problem for a lattice with cell composed by four triangles and a rhombus with triangular obstacles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 168, 8403-8409
      http://dx.doi.org/10.12988/ams.2014.411928

D. Barilla, G. Caristi, M. Stoka
      A Buffon-Laplace type problem for a lattice with cell composed by four triangles and a rhombus with circular section obstacles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 168, 8411-8416
      http://dx.doi.org/10.12988/ams.2014.411929


Journals | Books | Author guidelines